# SDR CA061123003

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) "IMPACT DAMAGE AND A CRACKED IMPELLER". A CRACK IN THE OUTER IMPELLER WAS FOUND.   (TC# 20061123003)
